# SDR FDEA200911093915

- Difficulty date: November 9, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 57,633 hours, 21,748 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3187007
- Part serial: 80V1623
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 22,922 hours, 9,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND LT OTBD FLAP INBD ACT BROKEN.  INSPECTED FLAP FOR ANY PULLED RIVETS AND NONE FOUND.  INSPECTED OTBD FLAP ACT"S  ATTACKING POINTS TO MAKE SURE NO OTHER DAMAGE TO FLAPS, NONE FOUND. INSPECTED ALL OTHER FLAPS AND NO DAMAGE FOUND IAW AMM-27-50-02-6.  REMOVED AND REPLACED RT OTBD FLAP INBD ACTUATOR IAW AMM 27-52-01-2, OPS AND LEAK CHECK NORMAL IAW AMM 27-52-01-2.
